Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 40, NWS Amarillo, TX

May 2, 2017Beaver County, Texas County, Oklahoma; Lipscomb County, Ochiltree County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 2, 2017, 9:00 PM CDT for Beaver County, Texas County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 90 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2017, 9:00 PM CDT (02:00 UTC)
Expired
May 2, 2017, 10:30 PM CDT
In force
90 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Beaver County, OK, Texas County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 147 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 10:07 PM CDTHAIL 29 Nne Perryton, OK
May 2, 10:13 PM CDTHAIL 12 W Booker, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
478 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WUUS54 KAMA 030200
SVRAMA
OKC007-139-TXC295-357-030330-
/O.NEW.KAMA.SV.W.0040.170503T0200Z-170503T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
900 PM CDT TUE MAY 2 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Beaver County in the Panhandle of Oklahoma...
  Eastern Texas County in the Panhandle of Oklahoma...
  Northern Lipscomb County in the Panhandle of Texas...
  Northern Ochiltree County in the Panhandle of Texas...

* Until 1030 PM CDT

* At 859 PM CDT, a severe thunderstorm was located 9 miles southeast
  of Hardesty, or 17 miles northwest of Perryton, moving east at 20
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected. 

* Locations impacted include...
  Beaver, Booker, Tyrone, Forgan, Follett, Darrouzett, Hardesty,
  Gate, Knowles, Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker,
  Mocane, Turpin, Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
      3650 10111 3656 10122 3700 10105 3700 10000
TIME...MOT...LOC 0159Z 251DEG 16KT 3655 10105 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
7 follow-up statements
875 
WWUS54 KAMA 030218
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
918 PM CDT TUE MAY 2 2017

OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
918 PM CDT TUE MAY 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...

At 918 PM CDT, a severe thunderstorm was located 7 miles southwest of
Bryans Corner, or 14 miles northwest of Perryton, moving east at 20
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Beaver, Booker, Tyrone, Forgan, Follett, Darrouzett, Hardesty, Gate,
Knowles, Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane,
Turpin, Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
      3650 10111 3656 10122 3700 10105 3700 10000
TIME...MOT...LOC 0218Z 252DEG 19KT 3657 10095 

HAIL...1.50IN
WIND...60MPH
 
$$

LG
252 
WWUS54 KAMA 030226
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
926 PM CDT TUE MAY 2 2017

OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
926 PM CDT TUE MAY 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...

At 925 PM CDT, a severe thunderstorm was located 5 miles southwest of
Bryans Corner, or 13 miles northwest of Perryton, moving east at 20
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters have reported a large rotating 
         wall cloud with this storm. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Beaver, Booker, Tyrone, Forgan, Follett, Darrouzett, Hardesty, Gate,
Knowles, Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane,
Turpin, Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
      3650 10111 3656 10122 3700 10105 3700 10000
TIME...MOT...LOC 0225Z 260DEG 19KT 3657 10090 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

LG
358 
WWUS54 KAMA 030231
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
931 PM CDT TUE MAY 2 2017

OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
931 PM CDT TUE MAY 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...

At 931 PM CDT, a severe thunderstorm was located near Bryans Corner,
or 12 miles north of Perryton, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
      3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0231Z 255DEG 18KT 3657 10083 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

LG
352 
WWUS54 KAMA 030241
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
941 PM CDT TUE MAY 2 2017

OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
941 PM CDT TUE MAY 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...

At 941 PM CDT, a severe thunderstorm was located 5 miles southeast of
Bryans Corner, or 12 miles north of Perryton, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
      3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0241Z 265DEG 23KT 3656 10076 

HAIL...1.50IN
WIND...60MPH
 
$$

LG
829 
WWUS54 KAMA 030248
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
948 PM CDT TUE MAY 2 2017

OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
948 PM CDT TUE MAY 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...

At 948 PM CDT, a severe thunderstorm was located 7 miles northwest of
Booker, or 11 miles northeast of Perryton, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
      3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0248Z 267DEG 18KT 3651 10066 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
128 
WWUS54 KAMA 030309
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1009 PM CDT TUE MAY 2 2017

OKC007-139-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Texas OK-Lipscomb TX-Ochiltree TX-
1009 PM CDT TUE MAY 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...EASTERN TEXAS...NORTHERN LIPSCOMB AND NORTHERN OCHILTREE
COUNTIES...

At 1008 PM CDT, a severe thunderstorm was located near Elmwood, or 12
miles south of Beaver, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Hardesty, Gate, Knowles,
Elmwood, Adams, Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin,
Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3646 10104 3649 10109 3650 10109
      3650 10111 3656 10122 3700 10100 3700 10000
TIME...MOT...LOC 0308Z 259DEG 23KT 3664 10058 

HAIL...1.50IN
WIND...60MPH
 
$$

LG
338 
WWUS54 KAMA 030323
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1023 PM CDT TUE MAY 2 2017

OKC139-030333-
/O.CAN.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Texas OK-
1023 PM CDT TUE MAY 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3640 10000 3648 10095 3700 10059 3700 10000
TIME...MOT...LOC 0323Z 268DEG 21KT 3663 10048 

$$

OKC007-TXC295-357-030330-
/O.CON.KAMA.SV.W.0040.000000T0000Z-170503T0330Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
1023 PM CDT TUE MAY 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BEAVER...NORTHERN LIPSCOMB AND NORTHEASTERN OCHILTREE COUNTIES...

At 1023 PM CDT, a severe thunderstorm was located over Elmwood, or 13
miles south of Beaver, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Gate, Knowles, Elmwood,
Bryans Corner, Mocane, Slapout and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3640 10000 3648 10095 3700 10059 3700 10000
TIME...MOT...LOC 0323Z 268DEG 21KT 3663 10048 

HAIL...1.00IN
WIND...60MPH
 
$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 5:30 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 2, 5:30 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
530 PM CDT Tue May 2 2017

.AVIATION...
An upper level disturbance will combine with a cold front to bring a
chance of showers and thunderstorms to the DHT and GUY TAF sites
tonight. The best chance looks to be at GUY so have an extended
amount of time for rain there. Low clouds in the IFR range are
expected to move in behind the front at all sites overnight. The low
clouds will then slowly lift during the day on Wednesday. More
showers may be possible for the GUY TAF site on Wednesday with
another disturbance, but chances do not look too great right now.
North winds will gust to around 30 knots behind the cold front.

&&

.PREV DISCUSSION... /Issued 525 PM CDT Tue May 2 2017/

DISCUSSION...
For tonight, a cold front will move through the Oklahoma and Texas
Panhandles. In addition, a fast moving upper level shortwave trof
is progged to track east southeast across the area later tonight
and Wednesday. Short range models are in very good agreement on
handling this feature. Based on the project path of this
particular storm system, the OK Panhandle still stands the
greatest threat for showers and tstms, while the far southern
Texas Panhandle will have the overall least threat. Considering
this, have raised pops about 10 percent across the board for the
OK Panhandle and far ncntrl and nern TX Panhandle tonight. Pops
then diminish markedly to non-mentionable across the far southern
Texas Panhandle. Tstms that develop this evening and tonight
should do so on the cool side of the frontal boundary. Enough
moisture has returned to the region as seen by dewpoints in the
40s and 50s across most of the area. The combination of the above
plus sufficient lift from the approaching upper level shortwave
trof, steep mid level lapse rates, and strengthening mid to upper
level wind profiles courtesy of the shortwave trof suggest tstm
potential will increase this evening and tonight. A few storms
that develop will have the potential to become strong to marginally
severe, with hail and gusty winds the primary hazards.

Lingering slgt chc to chc pops were included for Wednesday across
mainly the northeast half of the fcst area as the upper level
shortwave trof continues to track across and then east of the
region.

An upper level ridge of high pressure will then dominate the
weather across the srn high plains from Thursday through Sunday
with warmer temperatures. All medium range models suggest a
vigorous upper level low pressure system will dig southward to a
position near srn CA by next Monday morning. This far out in time,
have incorporated only slgt chc pops for showers and tstms across
mainly wrn sections of the OK and TX Panhandles for Sunday night
through Tuesday.

Andrade

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

15/13
Hazardous weather outlook, May 2, 5:38 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
538 PM CDT Tue May 2 2017

OKZ001>003-TXZ001>020-031100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
538 PM CDT Tue May 2 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms will be possible tonight across all of the Oklahoma
Panhandle and most of the Texas Panhandle. A few storms that
develop will have the potential to become strong to marginally
severe, with hail to around one inch in diameter and wind gusts to
around 60 mph the primary hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated thunderstorms may develop Wednesday afternoon across the
Oklahoma Panhandle as well as the north central and northeast
Texas Panhandle. Any storms that form are expected to remain below
severe levels at this time.

Thunderstorms will be possible again Sunday night and Monday,
mainly across western sections of the Oklahoma and Texas
Panhandles. A few storms that develop will have the potential to
become severe, with large hail and damaging winds the primary
hazards.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may become necessary this evening and
tonight, mainly across the Oklahoma Panhandle and the northern
Texas Panhandle.

Andrade

In the hours before

Special weather statement, May 2, 8:48 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
848 PM CDT TUE MAY 2 2017

OKZ002-003-TXZ004-005-030215-
Texas OK-Beaver OK-Ochiltree TX-Lipscomb TX-
848 PM CDT TUE MAY 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BEAVER...EASTERN TEXAS...
NORTHWESTERN LIPSCOMB AND NORTHERN OCHILTREE COUNTIES UNTIL 915 PM
CDT...

At 848 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Tyrone to 11 miles
southeast of Hardesty. Movement was east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Perryton, Beaver, Hooker, Booker, Tyrone, Forgan, Elmwood, Adams,
Boyd, Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3631 10037 3639 10109 3650 10109 3650 10117
      3700 10125 3700 10041
TIME...MOT...LOC 0148Z 274DEG 29KT 3702 10116 3647 10109

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:48 PM CDTSpecial Weather StatementAMABeaver27 min
May 2, 9:14 PM CDTSevere Thunderstorm WarningAMATexas91 min
May 2, 10:35 PM CDTSpecial Weather StatementAMATexas25 min
May 2, 11:30 PM CDTSevere Thunderstorm WarningAMABeaver58 min
May 2, 9:07 PM CDTSpecial Weather StatementAMAHansford53 min
May 2, 9:55 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree95 min
May 2, 10:14 PM CDTSpecial Weather StatementAMADallam31 min
May 2, 10:27 PM CDTSpecial Weather StatementAMASherman33 min
May 2, 11:08 PM CDTSpecial Weather StatementAMAHansford37 min
May 2, 11:15 PM CDTSpecial Weather StatementAMAMoore30 min
May 2, 11:29 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman46 min
May 2, 11:46 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts44 min
May 2, 11:49 PM CDTSpecial Weather StatementAMAHutchinson, Moore41 min
May 3, 12:11 AM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore49 min
May 3, 12:14 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts46 min
May 3, 12:28 AM CDTSpecial Weather StatementAMAMoore47 min
May 3, 12:52 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts53 min
May 3, 12:57 AM CDTSpecial Weather StatementAMAHemphill33 min
May 3, 1:21 AM CDTSpecial Weather StatementAMAHutchinson24 min
May 3, 1:32 AM CDTSpecial Weather StatementAMAGray28 min
May 3, 1:46 AM CDTSpecial Weather StatementAMAHutchinson59 min
May 3, 1:56 AM CDTSpecial Weather StatementAMAGray49 min
May 3, 2:10 AM CDTSpecial Weather StatementAMAWheeler35 min
May 3, 2:44 AM CDTSpecial Weather StatementAMACarson61 min
May 3, 3:30 AM CDTSpecial Weather StatementAMAWheeler60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.